MathSciNet Relay Station
MathSciNet bibliographic data
MR801337 (87a:32005) 32A35 (32A40)
Tomaszewski, Bogusław Some sharp weak-type inequalities for holomorphic functions on the unit ball of ${\bf C}\sp n$. Proc. Amer. Math. Soc. 95 (1985), no. 2, 271–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement